# SDR SWAA2021111927461

- Difficulty date: October 6, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737*
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SERVICE DOOR MOP SILL UPPER SURFACE BS 977-991 RBL 50 WL 208. ; / [01] REMOVED CORROSION ON AFT SERVICE DOOR MOPSILL STA 977-991; RBL 50; WL 208. MAX MATERIAL REMOVED WAS .023' 1' BY 4' BY 1'; FROM .080'. OUT OF LIMITS PER SRM 53-70-15-01-1; SRM 53-70-15-1A-1; SRM 51-10-02-0G-0. MEASURED DEPTH WITH SPHERICAL MICROMETER ID#IS000459; S/N# 67127987; EXPIRES 01/2022.; [02] VERIFIED CORRECTIVE ACTION STEP 1.; [03] REMOVED ASD MOP SILL LOCATED AND DRILLED NEW ASD MOP SILL SI # 7530246 ALL I.A.W BOEING DWG 147A8540;147A8501;SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0 OK TO INSTALL; [04] VERIFIED CORRECTIVE ACTION 3; [05] ON ASD MOPSILL 100% TEMPORARY AND PERMANENT FASTENER INSTALLED WITHIN SEALANT SQUEEZE OUT TIME I.A.W SOPM 20-50-19; [06] VERIFIED ON ASD MOPSILL 100% TEMPORARY AND PERMANENT FASTENER INSTALLED WITHIN SEALANT SQUEEZE OUT TIME I.A.W SOPM 20-50-19; [07] REMOVED AND REPLACED AFT SERVICE DOOR MOPSILL I.A.W BOEING DWG 147A8501;147A0000 AND SRM 51-40-02-0G-0; [08] VERIFIED CORRECTIVE ACTION 7.; [09] VERIFIED ALL STEPS ARE COMPLETE.; [10] VERIFIED ALL INSPECTION STEP ARE COMPLETE.
